Jabara, Enrico
Gruppi fattorizzati da sottogruppi ciclici
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 65-84
Zbl 1204.20040 | MR 2582831
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__65_0

Bibliographie

[1] M. A. Albar - A. A. Al-Shuaibi, On Mennicke groups of deficiency zero. II. Canad. Math. Bull., 34, no. 3 (1991), pp. 289-293. MR 1127747 | Zbl 0806.20026

[2] D. Allcock, Triangles of Baumslag-Solitar groups. arXiv:0808.0934v1 ([v1] Wed, 6 Aug 2008; http://arxiv.org/abs/0808.0934v1).

[3] D. Gorenstein, Finite groups. Second edition. Chelsea Publishing Co., New York, 1980. MR 569209 | Zbl 0463.20012

[4] G. Higman, A finitely generated infinite simple group. J. London Math. Soc. 26, (1951). 61-64. MR 38348 | Zbl 0042.02201

[5] N. Itô. Über das Produkt von zwei abelschen Gruppen. Math. Z. 62 (1955), 400-401. MR 71426 | Zbl 0064.25203

[6] E. Jabara, Gruppi fattorizzati da sottogruppi abeliani. Rend. Sem. Mat. Univ. Padova. [In corso di pubblicazione]

[7] D. L. Johnson, E. F. Robertson, Finite groups of deficiency zero. Homological group theory (Proc. Sympos., Durham, 1977), pp. 275-289, London Math. Soc. Lecture Note Ser., 36, Cambridge Univ. Press, Cambridge-New York, 1979. MR 564433 | Zbl 0423.20029

[8] A. Lubotzky, A. Mann, Powerful p-groups. I. Finite groups. J. Algebra 105 (1987), no. 2, 484-505. MR 873681 | Zbl 0626.20010

[9] J. Mennicke, Einige endliche Gruppen mit drei Erzeugenden und drei Relationen. Arch. Math. 10 (1959) 409-418. MR 113946 | Zbl 0089.01405

[10] B. H. Neumann, Some group presentations. Canad. J. Math. 30 (1978), no. 4, 838-850. MR 480753 | Zbl 0389.20025

[11] M. Post. Finite three-generator groups with zero deficiency. Comm. Algebra 6 (1978), no. 13, 1289-1296. MR 491970 | Zbl 0385.20022

[12] D. J. S. Robinson, A course in the theory of groups. Graduate Texts in Mathematics, 80. Springer-Verlag, New York-Berlin, 1982. MR 648604 | Zbl 0483.20001

[13] E. Schenkman, A factorization theorem for groups and Lie algebras. Proc. Amer. Math. Soc. 68 (1978), no. 2, 149-152. MR 469996 | Zbl 0376.20023